# SDR DALA2024102110224

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 93,336 hours, 43,084 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3244 DISC: AFT LEFT JUMPSEAT FUR FH O2 MASK DROPPED DURING TO ROLL. C/A: OUND O2 CONTAINER BOX CRACKED AT CORNER, REPLACED CREW O2 CONTAINER PER A320 AMM 35-21 OPS CK NORMAL. (LP: 5547836)
